Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for a child having blisters on rectum

Answered by
Dr.
Dr. Venkata Subrahmanaym Mukkavilli

Pediatrician

Practicing since :1967

Answered : 2341 Questions

default
Posted on Wed, 20 Nov 2013 in Child Health
Question: my 2 year old has small blisters on her rectum
doctor
Answered by Dr. Venkata Subrahmanaym Mukkavilli 24 minutes later
Brief Answer: probably it is bacterial infection Detailed Answer: Hi, Thank you for asking question on XXXXXXX I need to ask a few questions to narrow down the diagnosis. If you can answer the following: Can you describe the rash? Is your daughter having blisters over the anal region or inside the rectum? Are the blisters filled with fluid? Do the blisters rupture on touch? Does she have any other symptoms? It is not possible to see blisters in the rectum without doing proctoscopy. If the blisters are seen externally over the anal region most probably it is bacterial infection. Better take antibiotics with the advise of the doctor It may be allergic rash /diaper rash. In that case apply candid ointment and cetrizine syrup for a few days. Since examination by a doctor is essential, it should be seen by a pediatrician to confirm the diagnosis and proper treatment Hope this answer will serve your purpose Please feel free to ask any more queries if required Take care Dr.M.V.Subrahmanyam MD;DCH Associate professor of pediatrics
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Venkata Subrahmanaym Mukkavilli 39 minutes later
the blisters are over the anal region, not inside. They have broke so not sure about fluid. They do not hurt her and she has no other symptoms. She has had a bad viral cough for 3 weeks now and I just started probiotics 2 days before this happened. Any other thoughts? Her stool has lots of mucus in it as so does her cough.
doctor
Answered by Dr. Venkata Subrahmanaym Mukkavilli 17 minutes later
Brief Answer: cough and stools require attention to blisters. Detailed Answer: Hi, Thank you for asking question on health care magic. YOU need to give a cough syrup containing dextromethorphone to suppress the cough. you may give DM cough syrup 2-3 times daily to suppress cough. For mucous in the stools you are already using probiotics . that will do. Hope this answer will serve your purpose Please feel free to ask any more queries if required Take care Dr.M.V.Subrahmanyam MD;DCH Associate professor of pediatrics
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Rash

doctor1 MD

Good evening, I had a recent bout of what my GP described as gastro virus. Symptoms were bloating , severe cramping with constant burping and flatulence . No vomiting or diarrhoea. I had feverish feelings but no high temp. This lasted for 4 days and is thankfully almost gone. The day I went to my GP (4th day) I was developing a rash on my face and forehead . I thought it might be the stress of the previous days and nights. My GP didnt have an opinion. This has gotten somewhat worse. It is not itchy but has a burning sensation and very noticeboard. I was wondering if this might be an after effect of my stomach ailment or something else. I have been applying a mild moisturiser with no effect as yet. Thank you for any advice.

doctor1 MD

Hello, Dr. Grief. For the past 5 or 6 weeks, I have been experiencing strange rashes on certain parts of my body. I am currently taking Lialda for an inflammatory bowel condition. I ve been taking it for a bout 21/2 years. It usually goes and comes, but recently, (for about 4 days), it has appeared in the inside of my elbow bend in both arms. I took Benedryl gfor a few days, but it didn t seem to help. Then I tried the proverbial creams, with no help. I intend to make a visit to my gastrologist in another week. Do you have any advice on this type of skin rash? Jeanette F.

doctor1 MD

I have been getting dizziness in the mornings 3 or 4 times over the past month. I just got my blood pressure checked out and I am 143 over 92. I am at least 40 pounds overwieght. Additionally, I have developed some kind of rash around my neck, upper torso and forearms.

doctor1 MD

hi, i m Soumen. from last 5 month i m suffering from stomach problem. as per test report it is due to fatty leaver and bacterial infection . doctor prescribed antacid gel and 2 tablets. So I start taking it. I am taking those medicine from last 3 month. in last 20 days back i found that during swallow something is stuck in my left side of neck. i rush to doctor. Doctor suggest to take advise from ENT specialist . ENT specialist told it may be due to allergic reaction due to pills or acid discharge. he gave 7 days medicine. now 7 days also going to complete today. Now also i m feeling uncomfortable in my neck area. i insert my finger in to lower part of tongue i found few pimple kind of rashes had been generated. and my lower part of tongue also feeling some pain.

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

hi iam having skin rashes in leg and hands. its chronic problem